



# SLOVAK MOTORCYCLING FEDERATION 2025 MACEC MOTOCROSS CUP

# SUPPLEMENTARY REGULATIONS

VENUE: Mníšek nad Hnilcom / Slovakia

CLASSES: MACEC Cup Classes: MX65, MX85, MX1, MX2

Slovak Classes: MX50, MX65, MX85, MX Ladies, MX junior 125, MX2

junior, MX2 hobby, MX1 hobby, MX2, MX Open, MX4, MX4+

SMF EVENT NUMBER: 024-224/2025 DATE: 18.5.2025

ORGANIZER: AMK Mníšek nad Hnilcom

ORGANIZER'S ADDRESS: 055 64 Mníšek nad Hnilcom 342, Slovakia DELEGATING: SMF – Motocross Sport Commission Športovcov 340, 017 01 Považská Bystrica

1. ACCESS

Motorway: D1 Poprad – Prešov, turn Spišský Štvrtok

Nearest town: Gelnica
Distance from nearest town: 15 km

2. CIRCUIT

Length of the circuit: 1822 m

Minimum width: 6 m

Direction: clockwise

3. ORGANIZER

Address: AMK Mníšek nad Hnilcom, 342 Mobile number: +421 905 249 132 (Ľuboš Löffler)

E-mail: <a href="mailto:loffler.lubos@gmail.com">loffler.lubos@gmail.com</a>

4. EVENT SECRETARIAT

Address: AMK Mníšek nad Hnilcom, 342 Mobile number: +421 905 249 132 (Ľuboš Löffler)

E-mail: loffler.lubos@gmail.com

5. OFFICIALS

Jury President: L'uboš LÖFFLER
Clerk of the Course: Filip TOMAN
Sporting Steward: Rudolf KOVÁČIK
Chief Technical Steward: Kristián NIŽNÍK

Technical Steward: Marian SZENTANDRASSI Environmental Steward: Mariana GARČÁROVÁ

Timekeeping: KK Timing

Medical Service: Záchranná služba Východ

Chief Organizer: L'uboš LÖFFLER

6. ENTRY FEE

Class MX50: 30€ Classes MX65, MX85, MX Ladies: 45€ Other classes: 60€

The entry fee is payable at the administrative and technical verification.





#### 7. RACE

The event will be held in accordance with the National Sporting Code for Motocross and these Supplementary Regulations, which were thoroughly checked and approved by the permissive organ. The Slovak riders can only start with a valid SMF licence. Foreign riders can start with a valid licence of their FMN together with a starting permission and appropriate insurance cover.

#### 8. CIRCUIT CONTROL

The circuit control will take place on the 17.5.2025 at 18:00.

# 9. ENVIRONMENTAL REGULATIONS

- Washing of the motorcycle is permitted only in the designed area without any chemical substances
- Pouring or throwing away used oil or any other petrol waste outside the marked boxes is forbidden.
- The rider and his team must use the environmental mat (2x1 m) while parking, repair works, refuelling and under the waste boxes. The environmental mat must be made of an absorbent part (upper part) and an impermeable part (bottom part).
- Canisters with oil and petrol and their throats must be set out of the sunlight on the environmental mat
- All participants must respect the quiet time from 22:00 till 6:00 and secure their motorbikes and other valuables against damage and theft.
- In the whole event area, it is forbidden to damage flora and fauna.

These directions are mandatory and are in conformity with the NR SR law number 543/2002 ZZ. Any infractions of these rules may be financially penalised by 33 €.

## 10. MOTORCYCLE AND EQUIPMENT

Motorcycle and the equipment must be in accordance with the Motocross Technical rules. A violation of these rules will result in a disqualification of a rider.

#### 11. INSURANCE

When registering for the event, each rider confirms that he/she has an insurance cover for the case of accident, death, permanent disability, foreign riders also medical treatment, transfer to a hospital and repatriation insurance cover.

#### **12. FUEL**

The fuel will not be available at the paddock. The riders can buy the fuel at a nearest petrol station in Mníšek nad Hnilcom.

# **13. WAITING ZONE**

Motorcycles must be in waiting zone **10 minutes** before the start of each final race. During this time in the waiting zone, riders will be allowed a voluntary sighting lap.

#### **14. START POSITION**

The start position in each class will be determined according to the achieved time in the qualifying practice.

# 15. OUTSIDE HELP

The outside help is allowed to lift the rider or his motorcycle after a fall. It is not allowed to push the motorcycle over the finish line with help.

#### **16. FINANCIAL COMPENSATIONS**

The financial compensations is **not** foreseen.

The organizer is obliged to decorate the first 3 riders in each class at a prize giving ceremony.





#### **17. ENTRY SYSTEM**

Each rider, who wants to participate at this event, needs to make a registration and submit his entry form through ONLINE system: <a href="https://encross.sk/login">https://encross.sk/login</a> by the 15.5.2025 at the latest. Online results will be published at <a href="https://kk-sporttiming.com/">https://kk-sporttiming.com/</a>.

A fine for late entries is 15€.

## 18. PROTESTS

Protests against a competing rider or a motorcycle must be submitted to the Clerk of the Course within 30 minutes of the result announcement. All protests must be submitted in accordance with the SMF Disciplinary Code and an advance payment of 200 € must be paid, which will be refunded if the protest is justified.

# 19. TIMETABLE CHANGES

Jury has a right to change the timetable in case there will be more than 40 or less than 20 riders in one class. Jury has a right to join classes. In case of bad weather conditions which could harm the health or life of the participants, Jury has a right to cancel the event or change the date.

## **20. INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS**

The interpretation of these regulations rests entirely with the Jury.

In Mníšek nad Hnilcom, 24.4.2025

Č.i. SMF: 024-224/2024

Approved by:

Ing. Ľuboš Löffler

SMF Vice-president for Motocross





# **MACEC Motocross Cup**

# Mníšek nad Hnilcom (SVK) 18.05.2025

Technical verification:	Saturday: 17.05. 2025	17:30 – 20:00
	Sunday: 18.05. 2025	06:00 - 07:30

Free practice:			Qualifying practice:		
MX125,MX2j,MX2,MXopen	15 min	7:30 – 7:45	MX125,MX2j,MX2,MXopen	15 min	9:18 – 9:33
MX2 hobby, MX1 hobby	15 min	7:48 – 8:03	MX2 hobby, MX1 hobby	15 min	9:36 – 9:51
MX 50	15 min	8:06 - 8:21	MX 50	15 min	9:54 – 10:09
MX 65	15 min	8:24 - 8:39	MX 65	15 min	10:12 – 10:27
MX4,MX4+/++	15 min	8:42 – 8:57	MX4,MX4+/++	15 min	10:30 – 10:45
MX85,MX ladies	15 min	9:00 – 9:15	MX85,MX ladies	15 min	10:48 – 11:03

**Break:** 11:05-12:00 **Riders' briefing:** 11:20 – 11:30

		1 <sup>st</sup> Race	2 <sup>nd</sup> Race
MX125,MX2j,MX2,MXopen	Closing of waiting zone	11:50	14:50
MX125,MX2j,MX2,MXopen	15 min + 2 laps	12:00 – 12:20	15:00 - 15:20
MX2 hobby, MX1 hobby	Closing of waiting zone	12:20	15:20
MX2 hobby, MX1 hobby	15 min + 2 laps	12:30 – 12:50	15:30 - 15:50
MX50 (no sighting lap)	Closing of waiting zone	12:40	15:40
MX50	8 min + 1 laps	12:50 – 13:05	15:50 - 16:05
MX65	Closing of waiting zone	13:05	16:05
MX65	10 min + 2 laps	13:15 – 13:30	16:15 – 16:30
MX4, MX4+/++	Closing of waiting zone	13:30	16:30
MX4, MX4+/++	15 min + 2 laps	13:40 - 14:00	16:40 – 17:00
MX85, MX ladies	Closing of waiting zone	14:00	17:00
MX85, MX ladies	15 min + 2 laps	14:10 – 14:30	17:10 – 17:30

Jury meeting: 17:40

Prize giving: 18:00